Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 25 found articles
 
 
  Path integral for Koenigs spaces
 
 
Title: Path integral for Koenigs spaces
Author: Grosche, C.
Appeared in: Physics of atomic nuclei
Paging: Volume 71 (2008) nr. 5 pages 899-904
Year: 2008
Contents:
Publisher: SP MAIK Nauka/Interperiodica, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 25 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands